Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 155, Number 2, Pages 236–243 (Mi tmf6207)  

Matrix and vector models in the strong coupling limit

D. V. Bykova, A. A. Slavnovb

a M. V. Lomonosov Moscow State University, Faculty of Physics
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We consider matrix and vector models in the large-$N$ limit: we study $N\times N$ matrices and vectors with $N^2$ components. In the case of a zero-dimensional model $(D=0)$, we prove that in the strong coupling limit $(g\to\infty)$, the partition functions of the two models coincide up to a coefficient. This also holds for $D=1$.

Keywords: matrix model, vector model, $1/N$ expansion

DOI: https://doi.org/10.4213/tmf6207

Full text: PDF file (385 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 155:2, 708–714

Bibliographic databases:

Received: 05.09.2007

Citation: D. V. Bykov, A. A. Slavnov, “Matrix and vector models in the strong coupling limit”, TMF, 155:2 (2008), 236–243; Theoret. and Math. Phys., 155:2 (2008), 708–714

Citation in format AMSBIB
\Bibitem{BykSla08}
\by D.~V.~Bykov, A.~A.~Slavnov
\paper Matrix and vector models in the~strong coupling limit
\jour TMF
\yr 2008
\vol 155
\issue 2
\pages 236--243
\mathnet{http://mi.mathnet.ru/tmf6207}
\crossref{https://doi.org/10.4213/tmf6207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2446129}
\zmath{https://zbmath.org/?q=an:1145.81396}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...155..708B}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 155
\issue 2
\pages 708--714
\crossref{https://doi.org/10.1007/s11232-008-0060-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000256083500004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43949136426}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6207
  • https://doi.org/10.4213/tmf6207
  • http://mi.mathnet.ru/eng/tmf/v155/i2/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:544
    Full text:166
    References:37
    First page:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021